# SDR USAA020473

- Difficulty date: December 1, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SKIN, 1.125 INCH LONG CRACK.  RIGHT HORIZONTAL STABILIZER  UNDER SIDE SKIN, STA 125 AT SPAR CHORD.  CUT OUT DAMAGE, INSTALLED EXT DOUBLER WITH BLIND FASTENERS IAW SRM.
